A class of criteria concerning uniform distribution in compact groups
Compositio Mathematica, Tome 16 (1964) , pp. 196-203.
@article{CM_1964__16__196_0,
     author = {Helmberg, Gilbert},
     title = {A class of criteria concerning uniform distribution in compact groups},
     journal = {Compositio Mathematica},
     pages = {196--203},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0152.01102},
     mrnumber = {177055},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__196_0/}
}
Helmberg, Gilbert. A class of criteria concerning uniform distribution in compact groups. Compositio Mathematica, Tome 16 (1964) , pp. 196-203. http://www.numdam.org/item/CM_1964__16__196_0/

Cassels, J.W.S., [1] A new inequality with application to the theory of Diophantine approximation. Math. Ann. 126, 108-118 (1953). | MR 57922 | Zbl 0051.28604

Helmberg, G., [2] A theorem on equidistribution in compact groups. Pacific J. Math. 8, 227-241 (1958). | MR 103239 | Zbl 0083.25502

[3] Eine Familie von Gleichverteilungskriterien in kompakten Gruppen. Monatsh. Math. 66, 417-423 (1962). | MR 151545 | Zbl 0106.24905

Hlawka, E., [4] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen. Rend. Circ. Mat. Palermo II 4, 33-47 (1955). | MR 74489 | Zbl 0065.26402

Volkmann, B., [5] On uniform distribution and the density of sum sets. Proc. Amer. Math. Soc. 8, 130-136 (1957). | MR 90618 | Zbl 0078.04004

Wendel, J.G., [6] Haar measure and the semigroup of measures on a compact group. Proc. Amer. Math. Soc. 5, 923-929 (1954). | MR 67904 | Zbl 0056.26001